# SDR SWAA2025081594679

- Difficulty date: July 23, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 44,832 hours, 27,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SEAT TRACK LBL 45 AT BS 520 UPPER SIDE OF CROWN HAS EVIDENCE OF WEAR.  REMOVED DAMAGE; MATERIAL LOSS OF 0.026' IS OUT OF LIMITS IAW SRM 53-00-52-1A-1.  REMOVED DAMAGED SECTION OF SEAT TRACK BETWEEN STA 500C + 10' AND BS 520 LBL 45.  LOCATED AND DRILLED UP NEW SECTION OF SEAT TRACK AND INSTALLED IAW SRM 51-40-02 AND SRM 53-00-52-2R-4.
